Skip to main content
    • Aa
    • Aa

Eventually infinite time Turing machine degrees: infinite time decidable reals

  • P.D. Welch (a1) (a2)

We characterise explicitly the decidable predicates on integers of Infinite Time Turing machines, in terms of admissibility theory and the constructible hierarchy. We do this by pinning down ζ, the least ordinal not the length of any eventual output of an Infinite Time Turing machine (halting or otherwise); using this the Infinite Time Turing Degrees are considered, and it is shown how the jump operator coincides with the production of mastercodes for the constructible hierarchy; further that the natural ordinals associated with the jump operator satisfy a Spector criterion, and correspond to the Lζ-stables. It also implies that the machines devised are “Σ2 Complete” amongst all such other possible machines. It is shown that least upper bounds of an “eventual jump” hierarchy exist on an initial segment.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1] K.J. Barwise , Admissible sets and structures, Perspectives in Mathematical Logic, Springer Verlag, Berlin, Heidelberg, 1975.

[3] K. Devlin , Constructibility, Perspectives in Mathematical Logic, Springer Verlag, Berlin, Heidelberg, 1984.

[6] A.S. Kechris , The theory of countable analytic sets, Transactions of the American Mathematical Society, vol. 202 (1975), pp. 259–297.

[7] P.D. Welch , The length of infinite time Turing degree computations, Bulletin of the London Mathematical Society, vol. 32 (2000), no. 2, pp. 129–136.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 40 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 27th May 2017. This data will be updated every 24 hours.